RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 97, Issue 2  


Ergodic Properties of a Transformation of a Self-Similar Space with a Hausdorff Measure
N. S. Arkashov
163
Harmonic and Spectral Analysis of Power Bounded Operators and Bounded Semigroups of Operators on Banach Spaces
A. G. Baskakov
174
An Analog of Wiener's Theorem for Infinite-Dimensional Banach Spaces
A. V. Zagorodnjuk, M. A. Mitrofanov
191
On the Zero-One 4-Law for the Erdős–Rényi Random Graphs
M. E. Zhukovskii
203
Correspondences of the Semigroup of Endomorphisms of an Equivalence Relation
Yu. V. Zhuchok, E. A. Toichkina
217
Family of Equal-Sized $n$-Dimensional Polyhedra Satisfying Cavalieri's Principle
F. M. Malyshev
231
An Example in the Theory of Bisectorial Operators
A. V. Pechkurov
249
New Lower Bound for the Chromatic Number of a Rational Space with One and Two Forbidden Distances
E. I. Ponomarenko, A. M. Raigorodskii
255
The Dirichlet Problem for Higher-Order Partial Differential Equations
K. B. Sabitov
262
Conditions for the Existence of Almost-Periodic Solutions of Nonlinear Difference Equations in Banach Space
V. E. Slyusarchuk
277
On a Presentation of the Automorphism Group of a Partially Commutative Metabelian Group
E. I. Timoshenko
286
On Points of the Modular Hyperbola under the Graph of a Linear Function
A. V. Ustinov
296
Asymptotics of the Spectrum of a Differential Operator with the Weight Generated by the Minkowski Function
I. A. Sheipak
302

Brief Communications
Affine-Homogeneous Surfaces of Type $(0,0)$ in the Space $\mathbb C^3$
A. V. Atanov, A. V. Loboda
309
An Analog of Orlov's Theorem on the Deficiency Index of Second-Order Differential Operators
I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova
314
Topological Classification of Structurally Stable 3-Diffeomorphisms with Two-Dimensional Basis Sets
V. Z. Grines, Yu. A. Levchenko, O. V. Pochinka
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019